# SDR DALA2025040802720

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0898738) CORROSION AROUND FASTENER HOLE IN MAIN CABIN FLOOR STRUCTURE SUPPORT UPPER SURFACE APPROX' BS.318 RBL.12.5. FABRICATED STRUCTURE SUPPORT IAW B737 SRM 53-10-51-0I-2 AND ER/A .FORMED PART IAW B737 SRM 53-10-51-1.RECEIVED MATERIAL BAC1505-100403 7075-O FOR FABRICATE STRUCTURE SUPPORT IAW B737 SRM 53-10-51-1.FORMED PART IAW B737 SRM 53-10-51-0I.RECEIVED PART OF HEAT TREATMENT 7075-O TO T6 . PER ER/A 625298-14 REV ORIGINAL IT IS ACCEPTABLE TO USE BAC1505- 100403 7075O AND HEAT TREAT TO T62 PER BAC5602. INSTALLED NEW FLOOR SUPPORT IAW B737 SRM 51-40-02.
